Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 30, 2013, 2:29 PM CDT for 5 counties in Wisconsin. It was in force for 46 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 2:29 PM CDT (19:29 UTC)
- Expired
- May 30, 2013, 3:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Marathon County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 90 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 2:30 PM CDT | TSTM WND DMG | Stockton, WI | TREE DOWN. |
| May 30, 2:45 PM CDT | TSTM WND DMG | 1 N Galloway, WI | LARGE HEALTHY TREE SNAPPED IN HALF AND ROLLED ACROSS PROPERTY. |
| May 30, 2:58 PM CDT | TSTM WND GST 56 | Iola, WI | AND PENNY SIZE. |
| May 30, 3:00 PM CDT | TSTM WND DMG | 13 N Wittenberg, WI | TWO TREES DOWN NEAR MAPLE ROAD AND HWY 45. |
| May 30, 3:10 PM CDT | TSTM WND DMG | Antigo, WI | POWER LINES DOWN IN THE CITY. |
| May 30, 3:12 PM CDT | TSTM WND GST 54 | Antigo, WI | |
| May 30, 3:15 PM CDT | TSTM WND DMG | Deerbrook, WI | 11 FT TREE BLOWN DOWN. STEEL ROOF BLOWN OFF OUT BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS53 KGRB 301929
SVRGRB
WIC067-073-097-115-135-302015-
/O.NEW.KGRB.SV.W.0002.130530T1929Z-130530T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
229 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
EASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
EASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
NORTHWESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 315 PM CDT
* AT 226 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF WAUSAU TO WAUPACA...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WITTENBERG AROUND 245 PM CDT.
ANTIGO AROUND 255 PM CDT.
CLINTONVILLE AROUND 300 PM CDT.
EMBARRASS AROUND 305 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GLANDON...NORSKE...
OGDENSBURG...IOLA...HATLEY...GALLOWAY...ELDERON...SCHMIDT CORNER...
NORRIE AND HOGARTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4492 8981 4512 8947 4512 8943 4516 8942
4533 8913 4512 8896 4512 8898 4495 8898
4494 8882 4463 8859 4459 8863 4459 8874
4451 8874 4424 8930 4424 8934
TIME...MOT...LOC 1929Z 227DEG 39KT 4502 8951 4431 8908
HAIL...0.75IN
WIND...60MPH
$$
EB4 follow-up statements
826
WWUS53 KGRB 301938
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CDT THU MAY 30 2013
WIC067-073-097-115-135-302015-
/O.CON.KGRB.SV.W.0002.000000T0000Z-130530T2015Z/
LANGLADE WI-MARATHON WI-WAUPACA WI-SHAWANO WI-PORTAGE WI-
238 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PORTAGE...SHAWANO...NORTHERN WAUPACA...EASTERN MARATHON AND
SOUTHWESTERN LANGLADE COUNTIES UNTIL 315 PM CDT...
AT 236 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES NORTHEAST OF WAUSAU TO WAUPACA...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
WITTENBERG AROUND 245 PM CDT.
ANTIGO AROUND 255 PM CDT.
CLINTONVILLE AROUND 300 PM CDT.
EMBARRASS AROUND 305 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WHITCOMB...TIGERTON...
MANAWA...ELAND...BIRNAMWOOD...BIG FALLS...ANIWA...SYMCO...SPLIT ROCK
AND SHEPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4429 8932 4466 8938 4494 8976 4512 8947
4512 8943 4516 8942 4533 8913 4512 8896
4512 8898 4495 8898 4494 8882 4463 8859
4459 8863 4459 8874 4451 8874
TIME...MOT...LOC 1938Z 227DEG 39KT 4509 8941 4438 8898
HAIL...0.75IN
WIND...60MPH
$$
EB098
WWUS53 KGRB 301949
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT THU MAY 30 2013
WIC097-301958-
/O.CAN.KGRB.SV.W.0002.000000T0000Z-130530T2015Z/
PORTAGE WI-
249 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PORTAGE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. MORE THUNDERSTORMS ARE STILL POSSIBLE LATER THIS
AFTERNOON.
LAT...LON 4433 8922 4468 8923 4468 8928 4476 8929
4501 8966 4512 8947 4512 8943 4516 8942
4533 8913 4512 8896 4512 8898 4495 8898
4494 8882 4463 8859 4459 8863 4459 8874
4451 8874
TIME...MOT...LOC 1948Z 227DEG 39KT 4516 8930 4445 8887
$$
WIC067-073-115-135-302015-
/O.CON.KGRB.SV.W.0002.000000T0000Z-130530T2015Z/
LANGLADE WI-MARATHON WI-WAUPACA WI-SHAWANO WI-
249 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHERN WAUPACA...EASTERN MARATHON AND SOUTHWESTERN LANGLADE
COUNTIES UNTIL 315 PM CDT...
AT 245 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF ANTIGO TO 8 MILES NORTHWEST OF
NEW LONDON...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ANTIGO AROUND 255 PM CDT.
CLINTONVILLE AROUND 300 PM CDT.
EMBARRASS AROUND 305 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ORMSBY...FITZGERALD CORNERS...
MARION...CAROLINE...KEMPSTER...BUCKBEE...TILLEDA...PHLOX...MATTOON
AND LEOPOLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND SIGNIFICANT
WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4433 8922 4468 8923 4468 8928 4476 8929
4501 8966 4512 8947 4512 8943 4516 8942
4533 8913 4512 8896 4512 8898 4495 8898
4494 8882 4463 8859 4459 8863 4459 8874
4451 8874
TIME...MOT...LOC 1948Z 227DEG 39KT 4516 8930 4445 8887
HAIL...0.75IN
WIND...60MPH
$$
EB962
WWUS53 KGRB 301956
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT THU MAY 30 2013
WIC067-073-115-135-302015-
/O.CON.KGRB.SV.W.0002.000000T0000Z-130530T2015Z/
LANGLADE WI-MARATHON WI-WAUPACA WI-SHAWANO WI-
256 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHERN WAUPACA...EASTERN MARATHON AND SOUTHWESTERN LANGLADE
COUNTIES UNTIL 315 PM CDT...
AT 249 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES WEST OF ANTIGO TO 8 MILES NORTHWEST OF
NEW LONDON...AND MOVING NORTHEAST AT 45 MPH.
IN STOCKTON IN PORTAGE COUNTY...A TREE WAS REPORTED DOWN BY THE
SHERIFF AT 230 PM CDT. ANOTHER TREE WAS ALSO REPORTED DOWN NEAR
BANKCROFT AT 240 PM CDT.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
CLINTONVILLE AROUND 300 PM CDT.
EMBARRASS AROUND 305 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE KEMPSTER...BUCKBEE...
TILLEDA...PHLOX...MATTOON...DEERBROOK...BOWLER...LEOPOLIS...POLAR AND
PELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4512 8947 4512 8943 4516 8942 4533 8913
4512 8896 4512 8898 4495 8898 4494 8882
4463 8859 4459 8863 4459 8874 4451 8874
4440 8919 4468 8923 4468 8925 4481 8928
4493 8938 4501 8966
TIME...MOT...LOC 1955Z 227DEG 39KT 4521 8922 4450 8879
HAIL...0.75IN
WIND...60MPH
$$
EB851
WWUS53 KGRB 302011
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT THU MAY 30 2013
WIC067-073-115-135-302020-
/O.EXP.KGRB.SV.W.0002.000000T0000Z-130530T2015Z/
LANGLADE WI-MARATHON WI-WAUPACA WI-SHAWANO WI-
311 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...NORTHERN WAUPACA...
EASTERN MARATHON AND SOUTHWESTERN LANGLADE COUNTIES WILL EXPIRE AT
315 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
HOWEVER WINDS GUSTS TO 50 MPH AND SMALL HAIL ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4512 8947 4512 8943 4516 8942 4533 8913
4512 8896 4512 8898 4495 8898 4494 8882
4463 8859 4459 8863 4459 8874 4451 8874
4440 8919 4468 8923 4468 8925 4481 8928
4493 8938 4501 8966
TIME...MOT...LOC 2010Z 227DEG 39KT 4532 8905 4461 8862
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:26 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 30, 12:26 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1226 PM CDT THU MAY 30 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 417 AM CDT THU MAY 30 2013 FORECAST CONCERNS ON PCPN TRENDS ONCE MORE AS ACTIVE WEATHER PATTERN CONTINUES OVER THE UPPER MIDWEST AND WESTERN LAKES. EVENING COMPLEXES WEAKENED RATHER QUICKLY BY MIDNIGHT...WITH SAT IMAGERY SHOWING SOME CLEARING WORKING INTO SOUTHERN PORTION OF THE CWA. DURING THIS PERIOD TROF OVER UPPER MIDWEST CLOSES OFF. NEG TILT TROF LIFTS NORTHEAST AROUND LOW INTO WI LATER THIS EVENING/OVERNIGHT TONIGHT. BEFORE THAT WILL HAVE VARIETY OF BOUNDARIES/PIECES OF ENERGY MOVING NORTH THROUGH FLOW. QUESTION IS WHEN AND WHERE CONVECTION WILL GET GOING. LOW LEVEL FLOW WOULD FAVOR IA/WESTERN IL TODAY...SHIFTING INTO IL/WI THIS EVENING. MODERATELY UNSTABLE AT THE SURFACE WITH CAPE1-1.5K...THOUGH ALOFT IS MARGINAL. SHEAR RATHER WEAK ALSO. WIDESPREAD SEVERE NOT EXPECTED TODAY INTO TONIGHT. INSTABILITY AND SHEAR INCREASING ON FRIDAY...THOUGH INITIATION AGAIN QUESTIONABLE WITH CLOUDS. MODEL SOUNDINGS ALSO SHOWING SOME DRYING ALOFT AS STRONG JET MOVES INTO REGION. WILL FOCUS SLIGHTLY HIGHER POPS EAST WITH BETTER DYNAMICS AND MOISTURE. TEMPS DEPENDENT AGAIN ON CLOUD AND PCPN TRENDS...THOUGH BEST PERFORMING GUIDANCE SUGGESTS UPPER 70S TO AROUND 80 TODAY AND FRI AWAY FROM THE LAKE AND BAY. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 417 AM CDT THU MAY 30 2013 A SLOW MOVING UPPER TROUGH WILL MOVE ACROSS THE REGION EARLY THIS WEEKEND. THE LATEST MEDIUM RANGE MODELS HAVE TRENDED AWAY FROM THE FARTHER NORTH SOLUTION OF THE ECMWF...BUT THE GFS APPEARS TOO DEEP WITH THE TROUGH AND SURFACE LOW. WILL SIDE WITH THE GEM FOR THE FIRST HALF OF THE WEEKEND...AND THEN TURN TO THE ECMWF FOR LATER PERIODS. FRIDAY NIGHT THROUGH SATURDAY NIGHT...UPPER TROUGH TO MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY FRIDAY NIGHT. 700MB THETAE AXIS SHOULD RESIDE OVER EASTERN WISCONSIN AT THE START OF THE PERIOD BEFORE SHIFTING ACROSS LAKE MICHIGAN. MODELS HAVE BEEN ADVERTISING A THUNDERSTORM COMPLEX SHIFTING NORTHEAST ACROSS THE STATE AND INTO NORTHEAST WISCONSIN DURING THE EVENING...AND DO NOT HAVE ENOUGH EVIDENCE TO STRAY FROM THIS SCENARIO. WILL KEEP THE HIGHEST POPS ACROSS EASTERN WISCONSIN DURING THE EVENING. CANNOT RULE OUT SEVERE CHANCES WITH THE JET NEARBY...AND WILL KEEP A MENTION IN THE HWO. MUCH OF THE PRECIP WILL HAVE SHIFTED TO THE EAST BY MIDNIGHT AND WILL BREAK UP THE GRID TO SHOW MUCH SMALLER CHANCES OF PRECIP OVERNIGHT. THE UPPER TROUGH ARRIVES ON SATURDAY WHICH WILL BE COOLER AND LESS HUMID. BUT WITH DAYTIME HEATING...COULD STILL SEE 600-800 J/KG OF ML CAPE THAT SHOULD BE SUFFICIENT FOR AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT. SOME GUSTY WINDS AND SMALL HAIL LOOK POSSIBLE...BUT NOT THINKING ANYTHING SEVERE AT THE MOMENT. THE SURFACE FRONT WILL PASS ACROSS THE REGION SATURDAY NIGHT AND WILL LIKELY SEE SOME SHOWERS IN THE FGEN REGION BEHIND THE FRONT. REST OF THE FORECAST....THE UPPER TROUGH WILL FINALLY DEPART EARLY SUNDAY. THERE COULD BE A FEW LINGER SHOWERS OVER FAR NE WISCONSIN...BUT SHOULD SEE A CLEARING TREND THROUGH THE DAY THANKS TO AN INCOMING VERY DRY AIRMASS. HIGH PRESSURE WILL THEN BE LOCATED ACROSS THE AREA SUNDAY NIGHT THROUGH MOST OF TUESDAY. A WARM FRONT WILL BRING THE NEXT CHANCE OF SHOWERS TUESDAY NIGHT INTO WEDNESDAY. TEMPERATURES WILL BE BELOW NORMAL OVER THE PERIOD. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1226 PM CDT THU MAY 30 2013 TSTMS HAVE ALREADY BLOSSOMED ACROSS THE MIDWEST/WRN GREAT LAKES THIS AFTERNOON AS A SHORTWAVE RIDES NE INTO THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE AND INCREASING SHEAR. THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND TORRENTIAL DOWNPOURS THE MAIN THREATS. VFR CONDITIONS IN GENERAL WL PERSIST THIS AFTERNOON...BUT QUICKLY BECOME MVFR CIGS/VSBYS UNDER ANY TSTMS. THE THREAT FOR ADDITIONAL SHWRS/TSTMS CONTS TNGT AS ANOTHER SHORTWAVE APPROACHES. EXPECT MVFR CIGS/VSBYS TNGT WITH LOCALLY IFR CONDITIONS OVER THE RHI...AUW AND CWA TAF SITES AFTER 06Z. PCPN CHCS PERSIST INTO FRI AS A CDFNT MOVES INTO THE UPR MS VALLEY MORE SHORTWAVES ARRIVE. VFR CONDITIONS SHOULD RETURN BY MID-MORNING...WITH MORE MVFR CONDITIONS NEAR ANY TSTMS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TE LONG TERM......MPC AVIATION.......AK
Hazardous weather outlook, May 30, 12:42 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1242 PM CDT THU MAY 30 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311745- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1242 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. IN ADDITION TO THE STRONG WIND POTENTIAL...TORRENTIAL RAINS ARE POSSIBLE WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH SATURDAY. SOME OF THE STORMS ON FRIDAY AFTERNOON AND EVENING...COULD BE STRONG...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HEAVY RAINFALL WILL ALSO BE POSSIBLE FRIDAY. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH AT LEAST FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND AT LEAST INTO THE EARLY EVENING. ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL MAY BE SENT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AND WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-311745- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1242 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT DENSE MARINE FOG AND THUNDERSTORMS WILL POSE A HAZARD TO BOATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS AND DENSE MARINE FOG WILL POSE A HAZARD TO BOATERS THROUGH SATURDAY. AK
In the hours before
Special weather statement, May 30, 12:32 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1232 PM CDT THU MAY 30 2013 WIZ030-035>037-045-302000- MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1232 PM CDT THU MAY 30 2013 ...SHOWERS AND THUNDERSTORMS INCREASING OVER SOUTHWEST WISCONSIN... SHOWERS AND THUNDERSTORMS CONTINUE TO INCREASE IN BOTH COVERAGE AND INTENSITY THIS AFTERNOON OVER SOUTHWEST WISCONSIN AS AN UPPER-LEVEL DISTURBANCE INTERACTS WITH THE WARM AND HUMID ATMOSPHERE CURRENTLY OVER THE REGION. THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND TORRENTIAL DOWNPOURS. AK
Local storm report, May 30, 2:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
216 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST 3 S AMHERST 44.41N 89.28W
05/30/2013 M53 MPH PORTAGE WI TRAINED SPOTTER
&&Special weather statement, May 30, 2:22 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 222 PM CDT THU MAY 30 2013 WIZ018-019-030-031-036-037-045-302015- LANGLADE-LINCOLN-MARATHON-PORTAGE-SHAWANO-WAUPACA-WAUSHARA- 222 PM CDT THU MAY 30 2013 ...STRONG STORMS MOVING ACROSS CENRAL WISCONSIN... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF WAUSAU TO 9 MILES SOUTHWEST OF WAUPACA...MOVING NORTHEAST AT 45 MPH. FUNNEL CLOUDS...PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WAUPACA AND BEVENT BY 230 PM CDT... WITTENBERG BY 250 PM CDT... CLINTONVILLE AND ANTIGO BY 305 PM CDT... EMBARRASS BY 310 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. EB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Wood | 3 hr |
| May 30, 10:11 AM CDT | River Flood Warning | GRB | Wood | 51 hr |
| May 30, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie | 47 min |
| May 30, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Menominee, Oconto, Oneida, Shawano | 46 min |
| May 30, 4:23 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 52 min |
| May 30, 5:35 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.